# SDR DHL9872420C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS SKIN AT STA 420 STR 24L DENTED.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR  PER SRM 53-30-3, 14 X 17.  N/R 3487.
